Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On differential geometry of hypersurfaces in the large
HTML articles powered by AMS MathViewer

by Chuan-Chih Hsiung PDF
Trans. Amer. Math. Soc. 81 (1956), 243-252 Request permission
References
  • Shiing-shen Chern, Topics in differential geometry, Institute for Advanced Study (IAS), Princeton, N.J., 1951. MR 0090080
  • L. P. Eisenhart, Riemannian geometry, Princeton, 1926.
  • W. V. D. Hodge, The theory and applications of harmonic integrals, Cambridge, at the University Press, 1952. 2d ed. MR 0051571
  • Chuan-Chih Hsiung, Some integral formulas for closed hypersurfaces, Math. Scand. 2 (1954), 286–294. MR 68236, DOI 10.7146/math.scand.a-10415
  • Chuan-Chih Hsiung, A theorem on surfaces with a closed boundary, Math. Z. 64 (1955), 41–46 (1956). MR 74854, DOI 10.1007/BF01166553
  • T. Kubota, Über die Eibereiche im $n$-dimensionalen Raume, Science Reports of the Tôhoku Imperial University (1) vol. 14 (1925) pp. 399-402.
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 53.0X
  • Retrieve articles in all journals with MSC: 53.0X
Additional Information
  • © Copyright 1956 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 81 (1956), 243-252
  • MSC: Primary 53.0X
  • DOI: https://doi.org/10.1090/S0002-9947-1956-0076387-7
  • MathSciNet review: 0076387